# SDR AALA201709059030

- Difficulty date: August 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 59,040 hours, 14,519 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 1530
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FOUND 1R  SLIDE CYLINDER PRESSURE BELOW LIMITS.  REMOVED AND REPLACED R1 SLIDE IAW MCM 25-94-34 OK  FOR SERVICE.
